REAL

Transversal game on hypergraphs and the 3/4-Conjecture on the total domination game

Bujtás, Csilla and Henning, M. A. and Tuza, Zsolt (2016) Transversal game on hypergraphs and the 3/4-Conjecture on the total domination game. SIAM JOURNAL ON DISCRETE MATHEMATICS, 30 (3). pp. 1830-1847. ISSN 0895-4801

[img]
Preview
Text
Game_Transversal_Paper_SIDMA_22May2016_R1.pdf

Download (331Kb) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika > QA166-QA166.245 Graphs theory / gráfelmélet
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 21 Sep 2016 14:32
Last Modified: 21 Sep 2016 14:32
URI: http://real.mtak.hu/id/eprint/39781

Actions (login required)

View Item View Item